# SDR SWAA2016071853921

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 44,219 hours, 25,766 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12704
- Part serial: 12003
- Condition: Inoperative
- Location: Rt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 INBD FLIGHT SPOILER ACTUATOR INOPERATIVE.  R & R ACTUATOR IAW MM.
